# SDR GTIA2021110136081

- Difficulty date: October 28, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N910NK
- Make and model: Airbus A320-271N
- Aircraft serial: 8668
- Aircraft time: 8,497 hours, 3,627 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DESCENDING THROUGH 800' , CABIN REPORTED DIRTY SOCK SMELL-DEBRIFIEF FLIGHT CREW AND STATED WERE ABLE TO ISOLATE ODER TO #2 PACK SYS AND IAW AIR QUALITY REPORTING FORM. DEACTIVATED #2 PACK IAW AMM 21-51-00. PERFORMED #1 PACK OPERATION WITH #1 ENG & APU BLEED NO FURTHER ODER NOTED AT THIS TIME IAW TSM 05-50-00 REF 2874585-1 FOR DEFERAL.
